| Model Number |
RBY4C1240-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 1.3005168196-2021-02696.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, while introducing the ruby coil into the lantern, the physician kinked the pusher assembly of the ruby coil.Subsequently, the same issue occurred with another ruby coil.Therefore, the ruby coils were removed.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.